Acta Mathematica, 2007, Volume 202

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (5 articles)

Issue 1

[1] Hyperbolic prime number theorem

John B. Friedlander Department of Mathematics, University of Toronto Henryk Iwaniec Department of Mathematics, Rutgers University

TBD mathscidoc:1701.332000

Acta Mathematica, 202, (1), 1-19, 2006.12
[ Download ] [ 2017-01-08 20:33:52 uploaded by actaadmin ] [ 454 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Contour lines of the two-dimensional discrete Gaussian free field

Oded Schramm Theory Group of Microsoft Research, One Microsoft Way Scott Sheffield Courant Institute, New York University

TBD mathscidoc:1701.332001

Acta Mathematica, 202, (1), 21-137, 2006.10
[ Download ] [ 2017-01-08 20:33:52 uploaded by actaadmin ] [ 303 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] The quantum orbifold cohomology of weighted projective spaces

Tom Coates Department of Mathematics, Imperial College London Alessio Corti Department of Mathematics, Imperial College London Yuan-Pin Lee Department of Mathematics, University of Utah Hsian-Hua Tseng Department of Mathematics, University of British Columbia

TBD mathscidoc:1701.332002

Acta Mathematica, 202, (2), 139-193, 2006.10
[ Download ] [ 2017-01-08 20:33:52 uploaded by actaadmin ] [ 479 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The homotopy type of the cobordism category

Søren Galatius Stanford University, Stanford, CA, U.S.A. Ib Madsen University of Copenhagen, Copenhagen Ø, Denmark Ulrike Tillmann University of Oxford, Oxford, U.K. Michael Weiss University of Aberdeen, Aberdeen, U.K.

TBD mathscidoc:1701.332003

Acta Mathematica, 202, (2), 195-239, 2007.4
[ Download ] [ 2017-01-08 20:33:53 uploaded by actaadmin ] [ 518 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the regularity of solutions of optimal transportation problems

Grégoire Loeper Institut Camille Jordan, Université Claude Bernard Lyon 1

TBD mathscidoc:1701.332004

Acta Mathematica, 202, (2), 241-283, 2007.7
[ Download ] [ 2017-01-08 20:33:53 uploaded by actaadmin ] [ 478 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved